Planarity of products of two linearized polynomials

2012-11-01
KYUREGHYAN, Gohar
Özbudak, Ferruh
Let L-1(x) and L-2(x) be linearized polynomials over F-qn. We give conditions when the product L-1(x) . L-2(x) defines a planar mapping on F-qn. For a polynomial L over F-qn, let M(L) = {alpha is an element of F-qn: L(x) + alpha . x is bijective on F-qn}. We show that the planarity of the product L-1(x) . L-2(x) is linked with the set M(L) of a suitable linearized polynomial L. We use this relation to describe families of such planar mappings as well as to obtain nonexistence results. (c) 2012 Elsevier Inc. All rights reserved.

Citation Formats
G. KYUREGHYAN and F. Özbudak, “Planarity of products of two linearized polynomials,” FINITE FIELDS AND THEIR APPLICATIONS, vol. 18, no. 6, pp. 1076–1088, 2012, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/49008.